# SDR IPXA2024082016642

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 67,451 hours, 16,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Test Unit
- Part number: MS25237368
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE/RAFT LOW PRESSURE PUSH TO TEST SWITCH LIGHT INOP REMOVED AND REPLACED 2 EA. BATTERYÂ€™S AND 2 EA. LIGHT BULBS I/A/W MD11 AMM 25-61-15. OPS. CHECKS GOOD.
